# SDR USAASB00092

- Difficulty date: March 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299946
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 682 - ON CLIMB-OUT FROM CLT, AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR LEAKING.  REMOVED AND REPLACED THE FORWARD ENTRY DOOR PROGRAMMING ARM.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD. (M)
